MAUDE Adverse Event Report: DENTSPLY IH INC. S ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. S ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35502
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
Abutment screw was stripped and abutment was fractured at connection; due to this damage the implant had to be removed as the internal portion of the implant was damaged as well.They originally noticed problems in (b)(6) 2024 per pt records of the abutment crown falling off and screw stuck in the implant but we were not notified until now.The damaged was realized then in (b)(6) 2025 and implant was then explanted (b)(6) 2025.

Brand Name
S ATLANTIS ABUTMENT TI
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24377931
Report Number1222802-2026-00006
Device Sequence Number11997273
Product Code NHA
UDI-Device Identifier07392532083433
UDI-Public07392532083433
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown